Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Difficulty in weaning the medicine prescribed for erosive antral gastritis, get nausea and acidity. Suggestions?

I was diagnosed with erosive antral gastritis and have been taking Pantocid-L for almost two years now. I m fine as long as I m taking the medication . Problem is, I can t seem to wean myself off the medication. If I stop taking it for more than 2 or 3 days, the acidity and the nausea and the discomfort return. Is there a way to get off it? And are there any consequences of taking it regularly for such a long time?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Long time treatment is required for erosive gastritis.
Continue your current medicines.
You have to be careful in your diet part to get better improvement.
Take more liquid,simple diet.
Avoid red or green chilly in your diet.
Try to manage your regular pattern in lunch and dinner.
Take more fiber diet,drink more water,vegetable soups,fruit juices,buttermilk.
Eat more salads and fruits with your meals.
Avoid stress,anxiety.
Go for exercise,yoga regularly.
Keep in touch with your doctor.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor